4.3
10 reviews
Other Fever & Pain Medicines:
  • Average: 4.5
  • High: 5.0
Type:
Pain, Headache
Brand:
Equate
Equate Extra Strength Headache Relief

Read 10 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Equate Extra Strength Headache Relief
 
4.3

(based on 10 reviews)

Ratings Distribution

  • 5 Stars

     

    (4)

  • 4 Stars

     

    (5)

  • 3 Stars

     

    (1)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (0)

90%

of respondents would recommend this to a friend.

Pros

No Pros

Cons

No Cons

Best Uses

No Best Uses
    • Effectiveness:
    •  
    • Ease of Use:
    •  
    • Immediacy:
    •  

Most Liked Positive Review

 

A great product at a great price!

I always bought Excedrin but when I saw how much less expensive this was, I had to give it a try. I am so glad I did! When I say less expensive, I'm...Read complete review

I always bought Excedrin but when I saw how much less expensive this was, I had to give it a try. I am so glad I did! When I say less expensive, I'm talking by a lot. Buying this product instead of the name brand saves me quite a bit of money since I use this fairly regularly. Equate Extra Strength Headache Relief works just as well for me as the Excedrin does. I do not always buy Equate brand just to save money but when the quality is comparable to the name brand I say why not. They sell this in individual bottles and twin packs. It's a better value to buy the twin pack if you use this type of medicine often.

Effectiveness
I get migraine headaches a week straight out of every month. I also have osteoarthritis in my back and suffer from back pain. I take this and it does a wonderful job of relieving both my headaches and back pain.

Ease of Use
These are round tablets that are coated. They are not heavily coated as other pain medicines I've tried. So, when I take them I don't leave them on my tongue very long before taking a drink and swallowing them or they do start to dissolve. I hate that chalky aspirin taste. I have a hard time swallowing and getting pills down but these are ok. I wish they were a little bit smaller to make them go down easier.

Immediacy
These usually take about a half an hour to kick in for me. I take them at the very first signs of a headache which usually prevents me from getting a full on migraine. I will occasionally take fast acting pain pills but these work great and are very budget friendly.

VS

Most Liked Negative Review

 

Almost useless for sinus headaches or a budding migraine.

I suffer from frequent headaches and migraines and have to take something as soon as I feel one coming on or I'm toast.  I was initially drawn to Equate Headache Relief because it...Read complete review

I suffer from frequent headaches and migraines and have to take something as soon as I feel one coming on or I'm toast.  I was initially drawn to Equate Headache Relief because it is an excellent value for the money, being exactly the same thing as Tylenol, just a generic.  However,  for me, taking this medication is about like drinking a cup of water for all the good it does on these two types of headaches.  I have found Ibuprophen to be MUCH more effective, whether generic or name brand, doesn't matter.  Equate Headache Relief may be effective for some types of headaches and some users, but it certainly didn't prove itself with me.

Reviewed by 10 customers

Displaying reviews 1-10

Back to top

 
5.0

A great product at a great price!

By 

from Pennsylvania

Comments about Equate Extra Strength Headache Relief:

I always bought Excedrin but when I saw how much less expensive this was, I had to give it a try. I am so glad I did! When I say less expensive, I'm talking by a lot. Buying this product instead of the name brand saves me quite a bit of money since I use this fairly regularly. Equate Extra Strength Headache Relief works just as well for me as the Excedrin does. I do not always buy Equate brand just to save money but when the quality is comparable to the name brand I say why not. They sell this in individual bottles and twin packs. It's a better value to buy the twin pack if you use this type of medicine often.

Effectiveness
I get migraine headaches a week straight out of every month. I also have osteoarthritis in my back and suffer from back pain. I take this and it does a wonderful job of relieving both my headaches and back pain.

Ease of Use
These are round tablets that are coated. They are not heavily coated as other pain medicines I've tried. So, when I take them I don't leave them on my tongue very long before taking a drink and swallowing them or they do start to dissolve. I hate that chalky aspirin taste. I have a hard time swallowing and getting pills down but these are ok. I wish they were a little bit smaller to make them go down easier.

Immediacy
These usually take about a half an hour to kick in for me. I take them at the very first signs of a headache which usually prevents me from getting a full on migraine. I will occasionally take fast acting pain pills but these work great and are very budget friendly.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
4.0

Great relief for mild or moderate pain

By 

from Eastlake, OH

Comments about Equate Extra Strength Headache Relief:

Equate medicines are quite effective. These headache tablets do a good job of knocking out my moderate or mild headaches. For the price paid, you cannot go wrong with these. I have never had an issue with stomach irritation or nausea with these. They also do a nice job of relieving menstrual issues.

Effectiveness
For the price paid, these are very decent headache tablets. Two tablets do give me relief from the pulsing of the headache and the heaviness around my eyes. Since the majority of my headaches are hormonal, I do use these for menstrual issues as well.

Ease of Use
I take two tablets along with a B vitamin capsule. Personally, I always take a full glass of water with the pills to ease stomach irritation. If I am still having headache issues I do take a second dose about four hours later. Certainly that does the trick.

Immediacy
For a store brand these are a very effective pain reliever for my moderate headaches. I take two of these along with a B vitamin. Within the hour, the pulsing sensation is gone and I am able to focus better. Occasionally I have to take a second dose if the pain is stubborn, but usually one dose does the trick.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
4.0

Pretty Good Results

By 

from Utah

Comments about Equate Extra Strength Headache Relief:

For the price, this is pretty good medicine. It's cheaper than the name brand products, and the two pack is even cheaper than buying it individually. The value for the money is pretty good, although it may not be quite as effective as other name brand products.

Effectiveness
For most headaches, unless they are very bad or have lasted awhile before I took anything, this medicine has been effective. It usually knocks down a headache completely, although it sometimes just takes most of the edge off of it.

Ease of Use
As long as one doesn't mind swallowing pills, these are very easy to take. They are smaller than many other pills, and quite easy to get down with just a glass of water.

Immediacy
This headache medicine typically works pretty quickly, but there have been a few times that it didn't start to work on the headache nearly as often as I would have liked for it to. But most of the time, it is pretty good.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Just like Excedrin Migraine!

By 

from USA

Comments about Equate Extra Strength Headache Relief:

I always keep a small bottle of this on hand for when I get a terrible cluster headache or migraine. It works wonders and in a short time. The best part is that it works like Excedrin Migraine but I don't have to break the bank!

Effectiveness
Provides relief in a short amount of time! I can usually depend on just 1 tablet to get rid of my nagging cluster headache!

Ease of Use
Just swallow 2 pills with a glass of water! EASY!

Immediacy
It does not take long to start feeling some relief from your headache.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
4.0

Equate acetaminophen works!

By 

from Vancouver, WA

Comments about Equate Extra Strength Headache Relief:

Never been a fan of generics, kind of a brand snob until recently, but when your budget is an issue, this is the solution! Over half the price of Tylenol, often times more in the bottle than Tylenol, and it works fast!

 
4.0

Equate Pain Reliever is the only thing that brings my fever down

By 

from Mc Daniels, KY

Comments about Equate Extra Strength Headache Relief:

Equate Pain Reliever is the best for the price.  It has the same ingredients as the brand name and the price is lower.  It is the only medicine that does not upset my stomach and brings my fever down

 
5.0

This is a great product affordable price very good

By 

from Jacksonville, FL

Comments about Equate Extra Strength Headache Relief:

I love this product, is affordable and works very good  for my arthritis pain, I love it. The best i can find it at the store and online line, I don't have to  pay more money for the same and I'm getting the same results as the brand name product. .

 
5.0

Equate Extra Strength Headache Relief actually worked for me!

By 

from Dallas, TX

Comments about Equate Extra Strength Headache Relief:

  Hello there!  Do you happen to have headaches a lot and don't have the time or money to go to the doctor at the time?

  Well if so, **Equate Extra Strength Headache Relief** is something you should really consider trying, it might not be for everything like Tylenol, but i  know for sure that it works for headaches and mentrual cramps  for me!

  I was in so much pain that it would literally make tears fall from my face and just keep getting worse no matter how many Tylenol, Pain Relievers, Asprins, or Ibuprofens I took, I could not get any relief.  About a week ago my boyfriend brought me these **Equate Extra Strength Headache Relief** pills and told me to see if they would help any better and about an hour later the pain was actually gone!!!!  I keep a bottle of it on me at all times!!! 

  Oh, and for the women who have menstrual cramps Equate **Extra Strength Headache Relief** help me with those too.  So next time your in pain and can not fine relief give **Extra Strength Headache Relief** a try it could help you like it did me!  You never know if it works for you unless you give it a try!!!!!! 

*The active ingredients in each tablet is Acetaminophen, 250mg Asprin, and 65mg Caffeine*.

  • Affiliation:
  • I received a sample
 
4.0

worked as well as a name brand

By 

from Manteca, CA

Comments about Equate Extra Strength Headache Relief:

Certain products need a specific level of quality.  I believe items such as pharmacuticals should be held to such a certain standard.  One may believe that only name brands can meet these standards.  However the Equate line of products is a fine substitute for brand names.  I found the Equate Acetaminophen an excellent replacement for half the cost or less then the brand name Tylenol.  It contained the same five hundred milligrams per tablet and all the same active ingrediants.  In fact i believe the bottle i bought had 100 caplets while the Tylenol that was for sale next to it only had 80 tablets.   It had the same affect on me as taking Tylenol with no funny side affects.  Why would someone not want to pay half the amount for the same drug when it accomplishes the same thing?  If a product can deliver the same affect as a popular name brand then it would only make sense to buy it in these tight times.

(2 of 2 customers found this review helpful)

 
3.0

Almost useless for sinus headaches or a budding migraine.

By 

from Jacksonville, AL

Comments about Equate Extra Strength Headache Relief:

I suffer from frequent headaches and migraines and have to take something as soon as I feel one coming on or I'm toast.  I was initially drawn to Equate Headache Relief because it is an excellent value for the money, being exactly the same thing as Tylenol, just a generic.  However,  for me, taking this medication is about like drinking a cup of water for all the good it does on these two types of headaches.  I have found Ibuprophen to be MUCH more effective, whether generic or name brand, doesn't matter.  Equate Headache Relief may be effective for some types of headaches and some users, but it certainly didn't prove itself with me.

Displaying reviews 1-10

Back to top